Exponential expansiveness and complete admissibility for evolution families

Mihail Megan; Bogdan Sasu; Adina Luminiţa Sasu

Czechoslovak Mathematical Journal (2004)

  • Volume: 54, Issue: 3, page 739-749
  • ISSN: 0011-4642

Abstract

top
Connections between uniform exponential expansiveness and complete admissibility of the pair ( c 0 ( , X ) , c 0 ( , X ) ) are studied. A discrete version for a theorem due to Van Minh, Räbiger and Schnaubelt is presented. Equivalent characterizations of Perron type for uniform exponential expansiveness of evolution families in terms of complete admissibility are given.

How to cite

top

Megan, Mihail, Sasu, Bogdan, and Sasu, Adina Luminiţa. "Exponential expansiveness and complete admissibility for evolution families." Czechoslovak Mathematical Journal 54.3 (2004): 739-749. <http://eudml.org/doc/30896>.

@article{Megan2004,
abstract = {Connections between uniform exponential expansiveness and complete admissibility of the pair $(c_0(\{\mathbb \{N\}\}, X),c_0(\{\mathbb \{N\}\}, X))$ are studied. A discrete version for a theorem due to Van Minh, Räbiger and Schnaubelt is presented. Equivalent characterizations of Perron type for uniform exponential expansiveness of evolution families in terms of complete admissibility are given.},
author = {Megan, Mihail, Sasu, Bogdan, Sasu, Adina Luminiţa},
journal = {Czechoslovak Mathematical Journal},
keywords = {evolution family; uniform exponential expansiveness; complete admissibility; evolution family; uniform exponential expansiveness; complete admissibility},
language = {eng},
number = {3},
pages = {739-749},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Exponential expansiveness and complete admissibility for evolution families},
url = {http://eudml.org/doc/30896},
volume = {54},
year = {2004},
}

TY - JOUR
AU - Megan, Mihail
AU - Sasu, Bogdan
AU - Sasu, Adina Luminiţa
TI - Exponential expansiveness and complete admissibility for evolution families
JO - Czechoslovak Mathematical Journal
PY - 2004
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 54
IS - 3
SP - 739
EP - 749
AB - Connections between uniform exponential expansiveness and complete admissibility of the pair $(c_0({\mathbb {N}}, X),c_0({\mathbb {N}}, X))$ are studied. A discrete version for a theorem due to Van Minh, Räbiger and Schnaubelt is presented. Equivalent characterizations of Perron type for uniform exponential expansiveness of evolution families in terms of complete admissibility are given.
LA - eng
KW - evolution family; uniform exponential expansiveness; complete admissibility; evolution family; uniform exponential expansiveness; complete admissibility
UR - http://eudml.org/doc/30896
ER -

References

top
  1. 10.1007/BF01063733, J.  Dynam. Differential Equations 5 (1993), 1–36. (1993) MR1205452DOI10.1007/BF01063733
  2. 10.1090/surv/070, Amer. Math. Soc., , 1999. (1999) MR1707332DOI10.1090/surv/070
  3. 10.1006/jdeq.1995.1117, J. Differential Equations 120 (1995), 429–477. (1995) MR1347351DOI10.1006/jdeq.1995.1117
  4. Stability of Solutions of Differential Equations in Banach Spaces. Trans. Math. Monographs 43, AMS, Providence, 1974. (1974) MR0352639
  5. Geometric Theory of Semilinear Parabolic Equations, Springer-Verlag, New York, 1981. (1981) Zbl0456.35001MR0610244
  6. 10.1007/BF01203919, Integral Equations Operator Theory 23 (1995), 472–500. (1995) MR1361056DOI10.1007/BF01203919
  7. 10.1006/jdeq.1999.3668, J.  Differential Equations 159 (1999), 321–369. (1999) MR1730724DOI10.1006/jdeq.1999.3668
  8. On uniform exponential stability of periodic evolution operators in Banach spaces, Acta Math. Univ. Comenian. 69 (2000), 97–106. (2000) MR1796790
  9. On uniform exponential stability of linear skew-product semiflows in Banach spaces, Bull. Belg. Math. Soc. Simon Stevin 9 (2002), 143–154. (2002) MR1905653
  10. Discrete admissibility and exponential dichotomy for evolution families, Discrete Contin. Dynam. Systems 9 (2003), 383–397. (2003) MR1952381
  11. 10.1007/BF01197861, Integral Equations Operator Theory 44 (2002), 71–78. (2002) MR1913424DOI10.1007/BF01197861
  12. 10.1007/BF01203774, Integral Equations Operator Theory 32 (1998), 332–353. (1998) MR1652689DOI10.1007/BF01203774
  13. Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer-Verlag, Berlin-Heidelberg-New York, 1983. (1983) Zbl0516.47023MR0710486
  14. Robustness of exponential dichotomies in infinite-dimensional dynamical systems, J.  Dynam. Differential Equations 3 (1999), 471–513. (1999) MR1693858

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.